# SDR CA190524013

- Difficulty date: May 23, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Agusta AW139
- Aircraft time: 4,084 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 3G6730V00731
- Condition: Damaged
- Location: Tail Rotor
- Part time: 2,992 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) ON TWO SEPARATE OCCASIONS WE HAVE RECEIVED A HYDRAULIC COMPONENT WITH ALUMINUM SHIPPING CAPS THAT HAVE A RUBBER SEAL INSIDE WHICH BECOMES DISLODGED ON CAP REMOVAL AND THE RUBBER SEAL STAYS INSIDE THE PORT ON THE NEWLY INSTALLED COMPONENT. LUCKILY, IT HAS BEEN CAUGHT, BUT IF NOT, THE HYDRAULIC LINE MIGHT HAVE BEEN CONNECTED TO THE COMPONENT AND THE RUBBER SEAL MAY HAVE GONE THROUGH THE HYDRAULIC SYSTEM AND CAUSED MAJOR PROBLEMS, ESPECIALLY AFTER AN ASSUMED   NEW AND GOOD OVERHAULED  COMPONENT HAS BEEN INSTALLED AND MAKES IT DIFFICULT FOR TROUBLESHOOTING. TO MAKE IT EVEN WORSE, THE RUBBER SEAL IS BLACK AND DIFFICULT TO SEE IT INSIDE THE PORT. THESE CAPS ARE UNSAFE AND LEAVE AN OPEN DOOR FOR CONTAMINATION AND FUTURE PROBLEMS EVEN THOUGH THE COMPONENTS ARE POSSIBLY COMING FROM A REPUTABLE VENDOR. AT MINIMUM A MEMO SHOULD BE SENT OUT FOR EVERYBODY TO INSPECT THE COMPONENT AFTER A CAP HAS BEEN REMOVED BEFORE THE COMPONENT IS INSTALLED. (TC# 20190524013)
